# SDR VNAA0206008

- Difficulty date: June 17, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Aircraft time: 15,638 hours, 13,580 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3140 · Central Computers
- Part: Dau
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A DATA ACQUISITION UNIT CHANNEL NUMBER 2 FAIL CAS MESSAGE AND ABORTED TAKEOFF.  THE CREW RESET THE SYSTEM AND WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4111 THEN DEPARTED WITH NO FURTHER INCIDENTS.
